# SDR QXEA2018101200363

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 41,491 hours, 43,627 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES MOMENTARTILY STICK AFTER THE PARKING BRAKE IS RELEASED. REMOVED FROM SERVICE. HOOKED UP AC GPU AND ENERGIZED HYDRAULICS. OPERATED PARK BRAKE SYSTEM REF AMM TASK 32-44-01-710-801. RESULTS GOOD. CONFIRMED NORMAL BRAKE OPERATION VISUALLY FOR EACH BRAKE. NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
